# SDR SWAA2021062441983

- Difficulty date: April 13, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD LOWER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW FCB FWD SCUFF PLATE PER SRM 51-40-05-0G-0. SCUFF PLATE TO BE INSTALLED ON CARD # 753-646-63-01/ 57006U 21APR20
